RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 3, Pages 625–662 (Mi im1945)

This article is cited in 24 papers

Asymptotics of the solution of the system $A(x,-ih\frac\partial{\partial x})$ as $h\to0$ in the case of characteristics of variable multiplicity

V. V. Kucherenko


Abstract: In this paper we develop a new asymptotic method for pseudodifferential operators in the case of characteristics of variable multiplicity; the $N$th term of the asymptotics is expressed in terms of an $N$-dimensional integral of a rapidly oscillating function of $(N+n)$ arguments, where $n$ is the dimension of the space ($x=x_1,\dots,x_n$).

UDC: 517.9

MSC: Primary 35B40, 35S10; Secondary 35A30

Received: 04.05.1972
Revised: 26.11.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 631–666

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025